Skip to content

Pain Relief

  • Panadol Tab
    Sold out
    Original price Rs.340.37
    Current price Rs.323.35

    Panadol Tablet 500mg 20x10s

    AlKhaleej Pharmacy

    Panadol Tab What are Panadol Plain tablets: Plain Tablets contain Paracetamol that provide relief from Pain and Fever. The active ingredient is Pa...

    View full details
    Original price Rs.340.37
    Current price Rs.323.35
    Sold out
  • Panadol Extra Tablet 10x10s
    Sold out
    Original price Rs.198.71
    Current price Rs.188.77

    Panadol Extra Tablet 10x10s

    AlKhaleej Pharmacy

    Uses Panadol Extra is a combination of Paracetamol (500mg) & Caffeine (65mg) that provide fast and effective pain relief for tough pain.How doe...

    View full details
    Original price Rs.198.71
    Current price Rs.188.77
    Sold out
  • Tronolane Cream
    Sold out
    Original price Rs.64.00
    Current price Rs.60.80

    Tronolane Cream

    AlKhaleej Pharmacy

    This combination medication is used to treat minor pain, itching, swelling, and discomfort caused by hemorrhoids and other problems of the anal...

    View full details
    Original price Rs.64.00
    Current price Rs.60.80
    Sold out
  • brufen tab
    Sold out
    Rs.688.52

    Brufen 400MG Tablet

    AlKhaleej Pharmacy

    Brufen Tab Brufen 400mg Uses It is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothach...

    View full details
    Rs.688.52
    Sold out
  • arinac forte
    Sold out
    Original price Rs.740.00
    Current price Rs.703.00

    Arinac Forte Tablet 400/60MG

    AlKhaleej Pharmacy

    Arinac Forte Arinac Forte Uses It reduces fever and treats pain or inflammation caused by many conditions such as headache, toothache, back pai...

    View full details
    Original price Rs.740.00
    Current price Rs.703.00
    Sold out
  • Froben 50g Gel
    Sold out
    Original price Rs.295.90
    Current price Rs.281.11

    Froben 50g Gel

    AlKhaleej Pharmacy

    Uses It is used to reduce pain, swelling, and joint stiffness from arthritis. Side Effects Upset stomach, constipation, diarrhea, g...

    View full details
    Original price Rs.295.90
    Current price Rs.281.11
    Sold out
  • Paincure Cream 25G
    Save 5%
    Original price Rs.210.00
    Current price Rs.199.50

    Paincure Cream 25G

    AlKhaleej Pharmacy

    Original price Rs.210.00
    Current price Rs.199.50
    Save 5%
  • Kefentech Plaster
    Rs.610.00

    Kefentech Plaster

    AlKhaleej Pharmacy

    Uses It is used to treat pain or inflammation caused by arthritis. Side Effects It can cause severe itching, burning, or irritation wh...

    View full details
    Rs.610.00
  • Zultracet Tablets 20's
    Save 15%
    Original price Rs.310.00
    Current price Rs.263.00

    Zultracet Tablets 20's

    AlKhaleej Pharmacy

    Uses It is used to help relieve moderate to moderately severe pain. Side Effects Nausea, vomiting, constipation, lightheadedness, dizz...

    View full details
    Original price Rs.310.00
    Current price Rs.263.00
    Save 15%
  • brufen syp
    Sold out
    Original price Rs.75.00
    Current price Rs.71.25

    Brufen Syrup

    AlKhaleej Pharmacy

    Brufen Syp Brufen Syp Uses It reduces fever and treats pain or inflammation caused by many conditions such as headache, toothache, back p...

    View full details
    Original price Rs.75.00
    Current price Rs.71.25
    Sold out
  • Bec-Pain Cream 30gm
    Sold out
    Rs.250.00

    Bec-Pain Cream 30gm

    AlKhaleej Pharmacy

    pain relief cream 

    Rs.250.00
    Sold out
  • Disprin 300MG Tablet 600s
    Sale
    from Rs.19.53

    Disprin 300MG Tablet 600s

    AlKhaleej Pharmacy

    Uses It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches...

    View full details
    from Rs.19.53
    Sale
  • Dolor Syrup 60ml
    Sold out
    Rs.50.19

    Dolor Syrup 60ml

    AlKhaleej Pharmacy

    Dolar A Syrup is a combination medicine used in the treatment of dry cough. It thins and loosens mucus in the nose, windpipe and lungs making it ea...

    View full details
    Rs.50.19
    Sold out
  • Calpol 6 Plus SYRIP 90mL
    Sold out
    Original price Rs.79.22
    Current price Rs.75.26

    Calpol 6 Plus SYRIP 90mL

    AlKhaleej Pharmacy

    Uses It is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain ...

    View full details
    Original price Rs.79.22
    Current price Rs.75.26
    Sold out
  • Fastum Gel 2.5% 50GRAM
    Save 5%
    Original price Rs.330.32
    Current price Rs.313.80

    Fastum Gel 2.5% 50GRAM

    AlKhaleej Pharmacy

    Uses It is used to treat pain or inflammation caused by arthritis. Side Effects It can cause severe itching, burning, or irritation...

    View full details
    Original price Rs.330.32
    Current price Rs.313.80
    Save 5%
  • Neoprox 500MG (2x10 tablets)
    Rs.196.00

    Neoprox 500MG (2x10 tablets)

    AlKhaleej Pharmacy

    Uses This medicine is indicated in conditions like Acute gout, Acute spasm and spasm in diagnostic procedures, Differential diagnosis of acth-...

    View full details
    Rs.196.00
  • Brufen DS Syrup
    Sold out
    Original price Rs.82.57
    Current price Rs.78.44

    Brufen DS Syrup

    AlKhaleej Pharmacy

    Uses It is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, me...

    View full details
    Original price Rs.82.57
    Current price Rs.78.44
    Sold out
  • Baclin 10MG Tablet
    Save 5%
    Original price Rs.180.00
    Current price Rs.171.00

    Baclin 10MG Tablet

    AlKhaleej Pharmacy

    Uses It is used to treat muscle spasms caused by certain conditions (such as multiple sclerosis, spinal cord injury/disease). It works by help...

    View full details
    Original price Rs.180.00
    Current price Rs.171.00
    Save 5%
  • Brexin Tablet 191.2MG/20MG
    Save 5%
    Original price Rs.430.00
    Current price Rs.408.50

    Brexin Tablet 191.2MG/20MG

    AlKhaleej Pharmacy

    Uses It is used to treat pain or inflammation caused by osteoarthritis or rheumatoid arthritis. Side Effects It can cause abdominal...

    View full details
    Original price Rs.430.00
    Current price Rs.408.50
    Save 5%
  • DISTALGESIC Tablet 37.5/325MG 1X10S
    Sold out
    Original price Rs.133.00
    Current price Rs.126.35

    DISTALGESIC Tablet 37.5/325MG 1X10S

    AlKhaleej Pharmacy

    Uses It is used to help relieve moderate to moderately severe pain. Side Effects Nausea, vomiting, constipation, lightheadedness, dizz...

    View full details
    Original price Rs.133.00
    Current price Rs.126.35
    Sold out
  • Panadol 120ml Liquid
    Sold out
    Rs.97.00

    Panadol 120ml Liquid

    AlKhaleej Pharmacy

    Tough on fever and gentle on tiny tummies when used as directed Gets to work on fever in 15 mins Raspberry flavor No artificial color Sugar-free S...

    View full details
    Rs.97.00
    Sold out
  • Biofreeze Gel
    Save 5%
    Original price Rs.731.00
    Current price Rs.694.45

    Biofreeze Gel

    AlKhaleej Pharmacy

    Original price Rs.731.00
    Current price Rs.694.45
    Save 5%
  • Dolar Ds Syrup 60ml
    Rs.59.75

    Dolar Ds Syrup 60ml

    AlKhaleej Pharmacy

    Mefenamic acid  is used for the short-term treatment of mild to moderate pain from various conditions. It is also used to decrease pain and  blood ...

    View full details
    Rs.59.75
  • Pat-4 Spray 145ml
    Sold out
    Original price Rs.595.00
    Current price Rs.565.25

    Pat-4 Spray 145ml

    AlKhaleej Pharmacy

    Product Name: Pat-4 Tab 3x10'sProduct Form: TabletsPack Size: 3x10'sMarketed By: Mass Pharma (Pvt) LtdGeneric Category: Disease Modifier For Arthri...

    View full details
    Original price Rs.595.00
    Current price Rs.565.25
    Sold out